Is there anyone out there that has bad side effects from taking coumadin/warifin?

Is there anyone out there that has bad side effects from taking coumadin/warifin?

I find I am always tired and have tummy problems. Also low energy. My meds have been switched around several times, the only thing that has been constant is the warifin. When I back off of it against my doctors wishes I find i eel better.

A MyHeartDiseaseTeam Member said:

I don't hear about Warfarin any more -- it's considered outdated. Also Coumadin. All my friends & family (3 sisters & myself) take Eliquis. No reactions or dietary restrictions. It worries me terribly that I'm reading here that people are discontinuing without Dr.'s knowledge. That is a VERY dangerous thing to do. You're setting yourselves up for blood clots traveling to the brain or heart or lungs.

posted over 1 year ago
A MyHeartDiseaseTeam Member said:

My hair is thinning !! 🙁

posted over 2 years ago
A MyHeartDiseaseTeam Member said:

Well,I take 8 different meds for heart issues, and I can't say definitely if the problem was coumadin. But I did/do feel tired, fatigued, low spirits, and disinclination to leave my bed. Two years ago, changed from coumadin to the new drug that let's me eat all the greens that I want. I was still tired. Recently, however, I began to take high quality Magnesium, B+Activ, and B12 vitamins. Feel amazingly better. First time in years.

One med that I cannot and will not take is the anti-cholesterol meds. They make me feel horrible; my joints ache and I can barely move. Moreover, there is a lot of literature out there that makes a strong case AGAINST big pharma that is making a killing off the cholestrol meds.

Do others experience problems with anti-cholesterol meds?

posted almost 3 years ago
A MyHeartDiseaseTeam Member said:

I have had bowel problems since being put on anti coagulants. Was on Dabigatran first, had to come off as needed to be close to loo all the time. Changed to Warfarin ibit I am just as bad on them. See cardiologist in September and ask if I can take something else. Fed up with the side effects.

posted over 2 years ago
A MyHeartDiseaseTeam Member said:

Hi everybody I hope all of you feel better soon and I also used to be on cholesterol drugs 13 years ago and it made me feel like crab and sick all the time my life was messed up and unable to do anything and I'm still not the same since to this day but I have some what able to be active and feeling better since I'm talking that stupid statin drugs and its like they want me back on again and I'm angry about that and I feel like I don't have any rights or say so about my health like they own me or something and feel like the doctors need to stop forcing patients to take or do stuff they don't want to do because they don't know how we feel and it's not them that's dealing with the side effects of the drugs and having pains and suffering and me personally I don't want to take statin drugs because it's dangerous your health and bring on more problems and again if they don't want to listen to me I'm not going pay the doctors no mind because it's supposed to be a two way street on listening and doing

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in